# SDR UPS08M52458

- Difficulty date: April 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN STA 1961 CURVE SEAT TRACK CROWN AREA, X=107.25 FOUND CORROSION AS MARKED.  CURVE SEAT TRACK CORROSION REMOVED PER SRM 51-21-01 VII R35.  ORIGINAL THICKNESS REMOVED AND FOUND EXCEEDED LIMIT PER SRM 53-70-00 VI R35.  CORRODED SEAT TRACK TRIMMED OFF FR STA 1831-2007 PER SRM 53-70-00 FIG 7 VI R35.  SEAT TRACK SPLICE & SPLICE PLATE FAB PER SRM 53-70-00 VI FIG R35.  SEAT TRACK, SEAT TRACK SPLICE & SPLICE PLATE INSTALLED PER SRM 51-31-01 VII R35.
